MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the device restarted/rebooted on its own.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.This report was inadvertently submitted an reports of this nature are typically not submitted as there would be no potential for clinical impact.The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.
 
Event or Problem Description
Complainant alleged that during testing the device was delayed in transmitting through bluetooth.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6812959
Report Number1220908-2017-01992
Device Sequence Number138818
Product Code MKJ
UDI-Device Identifier00847946019945
UDI-Public00847946019945
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K112432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer08/02/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1